STABILITY OF THE SOLUTIONS OF SINGULARLY PERTURBED SYSTEMS WITH IMPULSE EFFECT

Bibliographic Details
Main Authors: P.S., SIMEONOV, D.D., BAINOV
Format: text
Language:eng
Published: Emerald 1986
id 10.1108-eb010020
recordtype eprints
spelling 10.1108-eb0100201986-02-01 STABILITY OF THE SOLUTIONS OF SINGULARLY PERTURBED SYSTEMS WITH IMPULSE EFFECT P.S., SIMEONOV P.S., SIMEONOV D.D., BAINOV D.D., BAINOV Emerald 1986-02-01 text text/HTML 10.1108/eb010020 https://www.emeraldinsight.com/doi/10.1108/eb010020 ctx_ver=Z39.88-2004&rft_val_fmt=info%3Aofi%2Ffmt%3Akev%3Amtx%3Ajournal&rft.jtitle=COMPEL+-+The+international+journal+for+computation+and+mathematics+in+electrical+and+electronic+engineering&rft.volume=5&rft.issue=2&rft.spage=95&rft.epage=108&rft.issn=0332-1649&rft.id=info%3Adoi%2F10.1108%2Feb010020 eng Emerald All rights reserved.
repository_type Digital Repository
institution_category Foreign Institution
institution Emerald
building Emerald Repository
collection Online Access
language eng
description
author2 P.S., SIMEONOV
author_facet P.S., SIMEONOV
P.S., SIMEONOV
D.D., BAINOV
format text
author P.S., SIMEONOV
D.D., BAINOV
spellingShingle P.S., SIMEONOV
D.D., BAINOV
STABILITY OF THE SOLUTIONS OF SINGULARLY PERTURBED SYSTEMS WITH IMPULSE EFFECT
author_sort P.S., SIMEONOV
title STABILITY OF THE SOLUTIONS OF SINGULARLY PERTURBED SYSTEMS WITH IMPULSE EFFECT
title_short STABILITY OF THE SOLUTIONS OF SINGULARLY PERTURBED SYSTEMS WITH IMPULSE EFFECT
title_full STABILITY OF THE SOLUTIONS OF SINGULARLY PERTURBED SYSTEMS WITH IMPULSE EFFECT
title_fullStr STABILITY OF THE SOLUTIONS OF SINGULARLY PERTURBED SYSTEMS WITH IMPULSE EFFECT
title_full_unstemmed STABILITY OF THE SOLUTIONS OF SINGULARLY PERTURBED SYSTEMS WITH IMPULSE EFFECT
title_sort stability of the solutions of singularly perturbed systems with impulse effect
publisher Emerald
publishDate 1986
first_indexed 2018-10-12T02:13:11Z
last_indexed 2018-10-12T02:13:11Z
_version_ 1614083933264150528